Alert archive / Arkansas / Tornado Warnings in 2023

Tornado Warning 39, NWS Little Rock, AR

March 31, 20235 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 31, 2023, 1:31 PM CDT for 5 counties in Arkansas. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2023, 1:31 PM CDT (18:31 UTC)
Expired
Mar 31, 2023, 2:00 PM CDT
In force
29 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Clark County, AR, Garland County, AR, Hot Spring County, AR, Montgomery County, AR, Pike County, AR

The radar

The Little Rock radar (KLZK), 130 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 1:40 PM CDTHAIL 0.56 E Glenwood, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 12:28 PM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 280 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
280 m²/s²
0-3 km storm-relative helicity
459 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

976 
WFUS54 KLZK 311831
TORLZK
ARC019-051-059-097-109-311900-
/O.NEW.KLZK.TO.W.0039.230331T1831Z-230331T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
131 PM CDT Fri Mar 31 2023

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Northwestern Clark County in southwestern Arkansas...
  Northeastern Pike County in southwestern Arkansas...
  Southwestern Garland County in central Arkansas...
  Southeastern Montgomery County in western Arkansas...
  West central Hot Spring County in southwestern Arkansas...

* Until 200 PM CDT.
    
* At 131 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Daisy State Park, or 13 miles north of
  Murfreesboro, moving northeast at 55 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Glenwood...                       Amity...
  Daisy...                          Meyers...
  Lofton...                         Daisy State Park...
  Bismarck...                       Bear Creek Public Use Area...
  Salem in Pike County...           Bonnerdale...
  Welsh...                          Rosboro...
  Lodi...                           Point Cedar...
  Kirby...                          Pearcy...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3416 9369 3431 9379 3452 9330 3430 9312
TIME...MOT...LOC 1831Z 242DEG 49KT 3425 9364 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

233
2 follow-up statements
674 
WWUS54 KLZK 311839
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
139 PM CDT Fri Mar 31 2023

ARC019-051-059-097-109-311900-
/O.CON.KLZK.TO.W.0039.000000T0000Z-230331T1900Z/
Clark AR-Pike AR-Garland AR-Montgomery AR-Hot Spring AR-
139 PM CDT Fri Mar 31 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN CLARK...NORTHEASTERN PIKE...SOUTHWESTERN GARLAND...
SOUTHEASTERN MONTGOMERY AND WEST CENTRAL HOT SPRING COUNTIES...
    
At 139 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Glenwood, or 18 miles south of Mount Ida, moving
northeast at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Glenwood...                       Amity...
Meyers...                         Lofton...
Bismarck...                       Point Cedar...
Salem in Pike County...           Bonnerdale...
Welsh...                          Rosboro...
Pearcy...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3420 9357 3435 9367 3452 9330 3430 9312
TIME...MOT...LOC 1839Z 242DEG 49KT 3431 9351 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

233
902 
WWUS54 KLZK 311854
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
154 PM CDT Fri Mar 31 2023

ARC019-051-059-097-109-311903-
/O.EXP.KLZK.TO.W.0039.000000T0000Z-230331T1900Z/
Clark AR-Pike AR-Garland AR-Montgomery AR-Hot Spring AR-
154 PM CDT Fri Mar 31 2023

...THE TORNADO WARNING FOR NORTHWESTERN CLARK...NORTHEASTERN PIKE...
SOUTHWESTERN GARLAND...SOUTHEASTERN MONTGOMERY AND WEST CENTRAL HOT
SPRING COUNTIES WILL EXPIRE AT 200 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM CDT for central,
western and southwestern Arkansas.

LAT...LON 3420 9357 3435 9367 3452 9330 3430 9312
TIME...MOT...LOC 1853Z 242DEG 49KT 3438 9334 

$$

233

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 31, 12:14 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 31, 12:14 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1214 PM CDT Fri Mar 31 2023

...New UPDATE, AVIATION...

.UPDATE...
Issued at 1211 PM CDT Fri Mar 31 2023

Updated to include the 18Z aviation discussion.

&&

.SHORT TERM...
(Today through Saturday Night )
Issued at 306 AM CDT Fri Mar 31 2023

Main focus of the short term period remains the threat for severe
weather across the state today, mainly from early this afternoon
into the evening hours.

Early morning sfc observations have shown an increase in
low level moisture, especially across S/SW Arkansas where
dewpoints are approaching the mid 60s F. Additionally, little in
the way of cooling took place overnight with temperatures in the
60s/70s F holding across much of the state. KLZK VWP data shows a
strengthening LLJ in place with persistent S-SW winds above 50-60
kts.

Some isolated to scattered showers/storms will be possible across
the area this morning in response to the strengthening LLJ and
some passing mid-level disturbances in the SW flow aloft. By
late morning there could be a break in precip, srly winds however
will continue to increase.

Primary H500 storm system will begin intensification across the
Central Plains today with a 100+ kt jet streak expected to develop
just NW of the state at the base of the accompanying trough. As
the sfc low lifts northeastward and the trailing dryline and cold
front move into the state, thunderstorms are expected to develop.

Data continues to suggest that initial development will be in the
form of isolated, supercell thunderstorms oriented N-S. CAM
guidance depicts this activity developing by 18z in a corridor
from KHRO to KMWT. From there, storm mode should remain
supercellular for a few hours as activity shifts eastward across
the state. An eventual transition to a line of storms is
expected, but may not take place until activity reaches the MS
River around 00z-02z.

There are several severe weather parameters in place that give us
cause for concern, particularly across the northeast quarter of
the state. Storms that develop and move into these areas (outlined
by the DY1 MOD risk) will have the potential to produce damaging
winds and tornadoes, some strong tornadoes are possible as well.

Afternoon school dismissal could be impacted by these storms as
they move eastward across parts of the state. Storm motion will
be very fast, 50-60 kts toward the E/NE. Be prepared for this
possibility before storms develop.

The threat should end fairly efficiently from west to east as the
cold front progresses eastward. Dry conditions are expected for
Saturday into Saturday night, but more rain is expected by Sunday.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 306 AM CDT Fri Mar 31 2023

The period will begin with high pressure exiting toward the
southeast United States Sunday. Warm air advection will kick in, and
clouds will increase. Scattered showers/thunderstorms will be noted
Sunday night.

Precipitation will become more spotty or temporarily end
Monday/Monday night. By the time Tuesday rolls around, a big storm
system will begin intensifying in the central Plains. A deep
southerly flow will be in place, and the warmest temperatures of the
week will be realized with afternoon readings in the upper 70s to
upper 80s. It will also be windy.

The Plains system will head toward the upper Midwest, and will drag
a cold front into Arkansas Tuesday night/early Wednesday. Another
round of thunderstorms is expected, and some storms could be severe.
The northward track of the system will work against a severe weather
outbreak.

The front will stall to the south, with a large area of high
pressure and cooler/more seasonable air trying to settle over the
region from the north. A southwest flow aloft will drive moisture
over the front and into Arkansas, and this will lead to areas of
heavy rain.

As of now, two to more than four inch totals are projected through
the end of the period, with the highest amounts over the southern
counties. This is concerning given a nearly saturated soil and
elevated rivers.

&&

.AVIATION...
(18Z TAFS)
Issued at 1211 PM CDT Fri Mar 31 2023

Severe storms will move across the forecast area through the
evening hours. Violent tornadoes are possible for portions of
eastern AR. A wind advisory is issued for the forecast area as
well, with southerly wind speeds sustained at 15-25 mph and
gusting 35-45 mph. Wind direction will shift out of the NW
overnight. Wind shear conditions are also forecast for most
location across the state.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     51  64  40  69 /  30   0   0   0
Camden AR         52  75  46  74 /  20   0   0  20
Harrison AR       43  59  38  69 /   0   0   0   0
Hot Springs AR    51  71  43  73 /  10   0   0  20
Little Rock   AR  54  71  44  74 /  20   0   0  10
Monticello AR     57  76  46  73 /  40   0   0  20
Mount Ida AR      51  69  42  73 /   0   0   0  20
Mountain Home AR  45  60  37  70 /   0   0   0   0
Newport AR        51  62  41  68 /  30   0   0   0
Pine Bluff AR     54  73  45  73 /  30   0   0  10
Russellville AR   49  67  41  73 /   0   0   0  10
Searcy AR         48  68  39  71 /  20   0   0  10
Stuttgart AR      53  69  45  71 /  30   0   0  10

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM CDT Saturday for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

&&

SHORT TERM...67
LONG TERM....46
AVIATION...71
Hazardous weather outlook, Mar 31, 4:08 AM CDT, 9 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
408 AM CDT Fri Mar 31 2023

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-011000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
408 AM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Gusty southerly winds will be noted today, with wind speeds of 20
to 30 mph and gusts above 40 mph at times. Strong to severe
thunderstorms will become likely, especially across northern into
eastern Arkansas in the afternoon and early evening hours. Where
severe weather occurs, the main concerns will be damaging winds
and tornadoes, some large hail is also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

After a brief lull on Saturday, chances for showers and isolated
thunderstorms will return late Sunday, with a more widespread heavy
rain event unfolding Tuesday through Thursday. The forecast calls
for two to more than four inches of rain, and the heaviest amounts
should be over southern Arkansas. This is concerning given that some
rivers are already elevated, and soil moisture is well above average
and cannot hold much additional water. There is also a potential for
strong to severe thunderstorms Tuesday night into early Wednesday.

.Spotter Information Statement...

Spotter Activation May Be Needed Today.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

67/46

In the hours before

Special weather statement, Mar 31, 9:48 AM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Little Rock AR
948 AM CDT Fri Mar 31 2023

ARZ053-054-062-311515-
Hot Spring AR-Clark AR-Dallas AR-
948 AM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of northeastern Clark,
northwestern Dallas and south central Hot Spring Counties through
1015 AM CDT...

At 948 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gum Springs in Clark County, or 7 miles southwest of Arkadelphia,
moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Arkadelphia...                    Caddo Valley...
Gum Springs in Clark County...    Richwoods...
Donaldson...                      Friendship...
Lower Lake Recreation Area...     Curtis...
Hollywood...                      Joan...
Griffithtown...                   Midway in Hot Spring County...
Dalark...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3395 9319 3408 9330 3433 9296 3409 9272
TIME...MOT...LOC 1448Z 229DEG 62KT 3407 9319

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

71
Special weather statement, Mar 31, 10:31 AM CDT, 3 hours before
Special Weather Statement
National Weather Service Little Rock AR
1031 AM CDT Fri Mar 31 2023

ARZ112-121-221-222-311600-
Pope County Higher Elevations AR-Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
1031 AM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of southern Newton and
northern Johnson Counties through 1100 AM CDT...

At 1031 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Woodland, or 12 miles north of Clarksville, moving
northeast at 65 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dillen...                         Woodland...
Devils Knob...                    Walnut...
Bertha...                         Rosetta...
Catalpa...                        Fort Douglas...
Crossroad...                      Fallsville...
Swain...                          Haw Creek Falls Campground...
Gum Springs in Newton County...   Oark...
Nail...                           Wolf Pen Campground...
Lurton...                         Mineral Springs Recreation Area...
Wayton...                         Salus...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3601 9320 3599 9320 3599 9319 3579 9296
      3551 9353 3565 9367 3577 9354 3577 9352
      3578 9352 3603 9323
TIME...MOT...LOC 1531Z 230DEG 56KT 3563 9353

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

61
Special weather statement, Mar 31, 11:24 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1124 AM CDT Fri Mar 31 2023

ARZ137-140-237-238-240-241-340-311700-
Northern Scott County AR-Yell Excluding Northwest AR-
Polk County Lower Elevations AR-Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
1124 AM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of eastern Scott,
northeastern Polk, southwestern Yell and northwestern Montgomery
Counties through NOON CDT...

At 1123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mena, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mena...                           Cardiff...
Mena Intermountain Airport...     Muddy Creek WMA...
Acorn...                          Board Camp...
Olio...                           Cedar Creek...
Nunley...                         Ink...
Y City...                         Nola...
Needmore...                       Cherry Hill in Polk County...
Harvey...                         Boles...
Parks...                          Union Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3502 9390 3502 9388 3476 9358 3449 9417
      3463 9431
TIME...MOT...LOC 1623Z 229DEG 49KT 3461 9417

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

61
Local storm report, Mar 31, 12:25 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1225 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             1 NNE CLARKRIDGE        36.50N 92.34W
03/31/2023  M1.50 INCH       BAXTER             AR   TRAINED SPOTTER

            1.5 INCH HAIL REPORTED JUST SOUTH OF THE
            MISSOURI STATE LINE ON AR-HIGHWAY 201.

&&

CTP
Local storm report, Mar 31, 12:43 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1243 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             HARTMAN                 35.43N 93.61W
03/31/2023  E0.25 INCH       JOHNSON            AR   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED IN HARTMAN, AR.

&&

CTP
Local storm report, Mar 31, 1:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
128 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     FUNNEL CLOUD     PEARCY                  34.43N 93.29W
03/31/2023                   GARLAND            AR   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:40 AM CDTSpecial Weather StatementLZKHot Spring35 min
Mar 31, 9:48 AM CDTSpecial Weather StatementLZKClark27 min
Mar 31, 10:31 AM CDTSpecial Weather StatementLZKJohnson, Newton29 min
Mar 31, 11:24 AM CDTSpecial Weather StatementLZKScott36 min
Mar 31, 11:28 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope15 min
Mar 31, 11:53 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion37 min
Mar 31, 12:15 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKConway, Perry, Pope, Yell28 min
Mar 31, 12:29 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Searcy, Van Buren and 1 more16 min
Mar 31, 12:37 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk23 min
Mar 31, 12:41 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Pope, Van Buren, Yell34 min
Mar 31, 12:41 PM CDTTornado WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike34 min
Mar 31, 12:46 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Montgomery, Perry, Pope, Saline and 1 more29 min
Mar 31, 1:13 PM CDTTornado WarningLZKGarland, Hot Spring, Montgomery32 min
Mar 31, 1:15 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Van Buren, Yell35 min
Mar 31, 1:18 PM CDTTornado WarningLZKConway, Perry28 min
Mar 31, 1:27 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike33 min
Mar 31, 1:27 PM CDTTornado WarningLZKCleburne, Conway, Stone, Van Buren33 min
Mar 31, 1:38 PM CDTTornado WarningLZKGarland, Pulaski, Saline37 min
Mar 31, 1:47 PM CDTTornado WarningLZKCleburne, Independence, Izard, Stone, Van Buren28 min
Mar 31, 1:55 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren25 min
Mar 31, 1:57 PM CDTSpecial Weather StatementLZKGarland33 min
Mar 31, 2:03 PM CDTTornado WarningLZKFaulkner, Pulaski, Saline27 min
Mar 31, 2:15 PM CDTSevere Thunderstorm WarningLZKIndependence, Lawrence, Randolph, Sharp27 min
Mar 31, 2:28 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatLZKFaulkner, Lonoke, Prairie, Pulaski, White47 min
Mar 31, 2:46 PM CDTSevere Thunderstorm WarningLZKPolk29 min
Mar 31, 2:52 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline38 min
Mar 31, 3:08 PM CDTTornado WarningLZKLonoke, Pulaski37 min
Mar 31, 3:11 PM CDTTornado WarningLZKLonoke, Prairie, White, Woodruff21 min
Mar 31, 3:19 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy41 min
Mar 31, 3:20 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White40 min
Mar 31, 3:28 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike32 min
Mar 31, 3:30 PM CDTTornado WarningLZKLonoke, Prairie30 min
Mar 31, 3:36 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline24 min
Mar 31, 3:42 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff48 min
Mar 31, 3:45 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Searcy, Van Buren45 min
Mar 31, 3:49 PM CDTTornado WarningLZKMonroe, Prairie, White, Woodruff41 min
Mar 31, 3:55 PM CDTTornado WarningLZKClark, Pike35 min
Mar 31, 4:00 PM CDTSevere Thunderstorm WarningLZKClark, Grant, Hot Spring30 min
Mar 31, 4:07 PM CDTSevere Thunderstorm WarningLZKJackson, Woodruff23 min
Mar 31, 4:08 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline37 min
Mar 31, 4:09 PM CDTTornado WarningLZKClark, Grant, Hot Spring36 min
Mar 31, 4:10 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Woodruff35 min
Mar 31, 4:11 PM CDTTornado WarningLZKWoodruff20 min
Mar 31, 4:20 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike25 min
Mar 31, 4:27 PM CDTTornado WarningLZKClark, Dallas, Hot Spring23 min
Mar 31, 4:33 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White, Woodruff27 min
Mar 31, 4:35 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Saline25 min
Mar 31, 4:46 PM CDTTornado WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White29 min
Mar 31, 4:47 PM CDTSpecial Weather StatementLZKIzard28 min
Mar 31, 4:48 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring27 min
Mar 31, 5:01 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline17 min
Mar 31, 5:04 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson26 min
Mar 31, 5:06 PM CDTSevere Thunderstorm WarningLZKJackson, Prairie, White, Woodruff24 min
Mar 31, 5:15 PM CDTTornado WarningLZKGrant, Jefferson16 min
Mar 31, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatLZKArkansas, Grant, Jefferson, Lonoke30 min
Mar 31, 5:30 PM CDTTornado WarningLZKIndependence, Izard, Sharp, Stone16 min
Mar 31, 5:48 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie27 min
Mar 31, 6:02 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff28 min
Mar 31, 6:09 PM CDTTornado WarningLZKArkansas, Monroe, Prairie40 min
Mar 31, 6:23 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita32 min
Mar 31, 6:31 PM CDTTornado WarningLZKCalhoun, Dallas, Ouachita29 min
Mar 31, 6:58 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita21 min

Nearby

Tornado Warnings in Arkansas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.